Please use this identifier to cite or link to this item:
Title: Telangiectasias perimaculares idiopáticas
Authors: ABUJAMRA, Suel
Citation: REVISTA BRASILEIRA DE OFTALMOLOGIA, v.71, n.4, p.213-216, 2012
Appears in Collections:

Artigos e Materiais de Revistas Científicas - FM/MOF
Departamento de Otorrinolaringologia e Oftalmologia - FM/MOF

Files in This Item:
File Description SizeFormat 
art_ABUJAMRA_Idiopathic_paramaculares_telangiectasias_2012.PDFpublishedVersion (English)184.41 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.